# SDR 2010FA0001167

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N140SL
- Make and model: Piagio P180
- Aircraft serial: 1052
- Aircraft time: 4,905 hours, 3,810 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER.
